MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK EXCHANGEABLE SERIES PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK EXCHANGEABLE SERIES PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-EX-200SOL145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The diamondback 360® peripheral orbital atherectomy system exchangeable series instructions for use manual states that slow flow and no reflow phenomenon are potential adverse events that may occur and/or require intervention with use of the system.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi requested the opinion of the physician as to whether oa contributed to the adverse event.However, the physician was unable to form an opinion since imaging was not performed between csi and lithotripsy.Csi id: (b)(4).
 
Event or Problem Description
The patient's vasculature exhibited two-vessel runoff with the anterior tibial and peroneal arteries open prior to atherectomy with a diamondback exchangeable series orbital atherectomy device (oad).The superficial femoral artery was treated with oa followed by a non-csi device.No flow was then seen on imaging in the peroneal artery.This was resolved with balloon angioplasty, which was applied to the proximal peroneal artery.

Brand Name
DIAMONDBACK EXCHANGEABLE SERIES PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
MDR Report Key12075432
Report Number3004742232-2021-00237
Device Sequence Number3427783
Product Code MCW
UDI-Device Identifier10852528005848
UDI-Public(01)10852528005848(17)230331(10)373167
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberDBP-EX-200SOL145
Device Catalogue Number7-10030-04
Device Lot Number373167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age89 YR